MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 56 TWO-HOLES; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 56 TWO-HOLES; HIP CEMENTLESS SHELL
Model Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24.06.2021: lot 2006111: (b)(4) items manufactured and released on 12-10-2020.Expiration date: 2025-10-01.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events.Additional devices involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.2009613: (b)(4) items manufactured and released on 28-10-2020.Expiration date: 2025-10-19.No anomalies found related to the problem.To date,(b)(4) items of this same lot have been sold without other similar reported events.Stem: amistem p 01.18.404 amistem-p std stem size 4 (k173794) lot.2005307: (b)(4) items manufactured and released on 01-09-2020.Expiration date: 2025-08-24.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2007643: (b)(4) items manufactured and released on 18-11-2020.Expiration date: 2025-11-04.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been sold without other similar reported events.
 
Event or Problem Description
3 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL 56 TWO-HOLES
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12133588
Report Number3005180920-2021-00560
Device Sequence Number3704696
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number01.32.156DH
Device Catalogue Number01.32.156DH
Device Lot Number2006111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;